# SDR AWXA200500785

- Difficulty date: June 28, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 57,741 hours, 40,417 cycles
- Engine: Ge CFM563B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C16 CHECK DISCOVERED 178 BULKHEAD WEB CRACKED AT WL 234, BL 12R.  MAINTENANCE REPAIRED CRACK AT 178 BULKHEAD BY CUTTING OUT THE DAMAGED AREA IAW MFG SRM 53-10-08-2 FIG 209.  FABRICATED DOUBLER AND FILLER IAW MFG SRM 53-10-08-2 FIG 209.  INSTALLED FABRICATED REPAIR PARTS IAW SRM 53-10-08-02.
